# SDR SWAA2023081576005

- Difficulty date: July 7, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727E+19' TO BS767+10' LBL22 WL156<[01] CORROSION FOUND TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION; FABRICATED REPAIR PARTS; INSTALLED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727C+10 TO 787+10; IAW SRM 53-00-53-R-5; DWG 146A7500; EA M-22-153-01550. THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[02] VERIFIED CORRECTIVE ACTION #1
